# SDR SWAA2012111409315

- Difficulty date: October 31, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CRACKED BETWEEN BS 294.5 TO BS 303.9, STR 15L.  REMOVED AND REPLACED WEB PER SRM AND DWG.
